BibTeX record: journals/jphil/WisniewskiS06

download as .bib file

@article{DBLP:journals/jphil/WisniewskiS06,
  author    = {Andrzej Wisniewski and
               Vasilyi Shangin},
  title     = {Socratic Proofs for Quantifiers},
  journal   = {J. Philosophical Logic},
  year      = {2006},
  volume    = {35},
  number    = {2},
  pages     = {147--178},
  url       = {http://dx.doi.org/10.1007/s10992-005-9000-0},
  doi       = {10.1007/s10992-005-9000-0},
  timestamp = {Tue, 23 Sep 2014 10:43:43 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jphil/WisniewskiS06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}